Facebook Pixel

Delayed periods

By July 5, 2017 - 1:15am
Rate This

My last period ended on 7th June and i had sex on 21st. The condom leaked a bit while pulling out, i took Postinor the next day....then again on 2nd July i had unprotected sex and took Postinor same night....i'm expecting my period on 4th July but till yet i haven't had them....can Postinor delay periods?

Add a Comment1 Comments


Hello Sadef,

Welcome again to EmpowHER.

Yes, changes to the menstrual cycle are a side effect of Postinor. Your next period could start earlier or later than expected.

In your case, you over dose the pill. You should never take it more than once in a one month period. You took the pill on June 22 and again on July 2.

You could wait it out and see what happens with your period or call your gynecologist today.


July 5, 2017 - 6:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!